Correlation Functions for Random Complex Zeroes: Strong Clustering and Local Universality

F. Nazarov, M. Sodin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove strong clustering of k-point correlation functions of zeroes of Gaussian Entire Functions. In the course of the proof, we also obtain universal local bounds for k-point functions of zeroes of arbitrary nondegenerate Gaussian analytic functions. In the second part of the paper, we show that strong clustering yields the asymptotic normality of fluctuations of some linear statistics of zeroes of Gaussian Entire Functions, in particular, of the number of zeroes in measurable domains of large area. This complements our recent results from the paper "Fluctuations in random complex zeroes".

Original languageEnglish
Pages (from-to)75-98
Number of pages24
JournalCommunications in Mathematical Physics
Volume310
Issue number1
DOIs
StatePublished - Feb 2012

Fingerprint

Dive into the research topics of 'Correlation Functions for Random Complex Zeroes: Strong Clustering and Local Universality'. Together they form a unique fingerprint.

Cite this